# SDR 20010426CW022

- Difficulty date: February 5, 2001
- Submitted: April 26, 2001
- Operation: General aviation
- Aircraft: N90193
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52000A20P
- Part serial: 52L976948
- Condition: Cracked
- Location: Engine
- Part time: 1,801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEADS CRACKED ON INTAKE SIDE ON EXTERIOR ADJACENT TO INTAKE SEAT.  UNLIKE MANY OTHER CRACKED MILLINEUM CYLINDERS THSES WERE ALSO CRACKED ON THE EXHAUST SIDE VISIBLE FROM OUTSIDE BETWEEN FINS 18 TO 20.  SERIAL NUMBERS:  52L976947,  (52L976948),  52L976949,  52L976950,  52L976957,  52L976958.
